# SDR HALA2018080100355

- Difficulty date: July 31, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 106,963 hours, 19,336 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Erosion Shield
- Condition: Loose
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE EXIT STATER VANE LEADING EDGE ERROSION FOIL LOOSE.  SECURED THE EXIT VANE LEADING EDGE EROSION STRIP WITH SPEED TAPE IAW AMM 72-33-02-206-000-N00 TABLE 602.
